MathSciNet Relay Station
MathSciNet bibliographic data
MR772667 20C20
Blau, Harvey I. Character degrees of groups with a cyclic Sylow subgroup. Comm. Algebra 13 (1985), no. 2, 419–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement